# SDR 2020F00335

- Difficulty date: July 12, 2020
- Submitted: July 12, 2020
- Operation: General aviation
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112N32123
- Condition: Corroded
- Location: Rt Wing
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 718 STRINGER U12 WAS CORRODED.   REMOVED AND ELVAUATED CORROSION, ORIGNAL MATERIAL .100 IN., MATERIAL LOSS .068 IN., MATERIAL REMAINING .022., MATERIAL LOSS ALLOWABLE 10%.  FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE AND PERFORMED STRINGER REPAIR IAW SRM. 57-00-03 DET.III., REPAIR 1 FIGURE 201, 53-20-03 AND ER RES 15213.
